TITLE

A CHARACTERIZATION OF LOCATING-TOTAL DOMINATION EDGE CRITICAL GRAPHS

AUTHOR(S)
BLIDIA, MOSTAFA; DALI, WIDAD
PUB. DATE
January 2011
SOURCE
Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 1, p197
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
60008971

 

Related Articles

  • SUMS OF POWERED CHARACTERISTIC ROOTS COUNT DISTANCE-INDEPENDENT CIRCULAR SETS. SKUPIEŃ, ZDZISŁAW // Discussiones Mathematicae: Graph Theory;2013, Vol. 33 Issue 1, p217 

    Significant values of a combinatorial count need not fit the recurrence for the count. Consequently, initial values of the count can much outnumber those for the recurrence. So is the case of the count, Gl(n), of distance-l independent sets on the cycle Cn, studied by Comtet for l ≥ 0 and...

  • GENERALIZED TOTAL COLORINGS OF GRAPHS. BOROWIECKI, MIECZYSŁAW; KEMNITZ, ARNFRIED; MARANGIO, MASSIMILIANO; MIHÓK, PETER // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p209 

    No abstract available.

  • GENERALIZED CIRCULAR COLOURING OF GRAPHS. MIHÓK, PETER; ORAVCOVÁ, JANKA; SOTÁK, ROMAN // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p345 

    No abstract available.

  • ON THE CROSSING NUMBERS OF Gâ–¡Cn FOR GRAPHS G ON SIX VERTICES. DRAŽENSKÁ, EMILIA; KLEŠČ, MARIÁN // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p239 

    No abstract available.

  • THE CROSSING NUMBERS OF JOIN PRODUCTS OF PATHS WITH GRAPHS OF ORDER FOUR. KLEŠČ, MARIÁN; SCHRÖTTER, ŠTEFAN // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p321 

    No abstract available.

  • GRAPHS WITH RAINBOW CONNECTION NUMBER TWO. KEMNITZ, ARNFRIED; SCHIERMEYER, INGO // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p313 

    No abstract available.

  • DISTANCE INDEPENDENCE IN GRAPHS. SEWELL, J. LOUIS; SLATER, PETER J. // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 2, p397 

    No abstract available.

  • COLORING RECTANGULAR BLOCKS IN 3-SPACE. MAGNANT, COLTON; MARTIN, DANIEL M. // Discussiones Mathematicae: Graph Theory;2011, Vol. 31 Issue 1, p161 

    No abstract available.

  • The number of Ks,t-free graphs. Balogh, József; Samotij, Wojciech // Journal of the London Mathematical Society;Apr2011, Vol. 83 Issue 2, p368 

    Denote by fn (H) the number of (labeled) H-free graphs on a fixed vertex set of size n. Erdős conjectured that, whenever H contains a cycle, , yet it is still open for every bipartite graph, and even the order of magnitude of log2 fn (H) was known only for C4, C6, and K3,3. We show that, for...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics